MAUDE Adverse Event Report: PLEXUS MANUFACTURING SDN. BHD CRYOCONSOLE; CARDIAC ABLATION PERCUTANEOUS CATHETER

PLEXUS MANUFACTURING SDN. BHD CRYOCONSOLE; CARDIAC ABLATION PERCUTANEOUS CATHETER
Model Number 106A3
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/26/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The data files were returned and analyzed.The data files confirmed that system notice 50012 ¿the refrigerant delivery path is obstructed¿ was observed with multiple balloon catheters on the date of the event.The product issue reported system notice 50012 is not likely to cause or contribute to a death or serious injury; however, the risk of the patient being under general anesthesia without full therapeutic effect is the adverse event being reported.The decision to abort the procedure without use of alternate therapy was based upon the medical judgment of the physician.The physical product was not returned for analysis.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during a cryo ablation procedure, a system notice was received indicating that the refrigerant delivery path was obstructed.The coaxial umbilical cable was reconnected without resolve.The tank, vacuum and airway were checked.The coaxial umbilical cable, electrical umbilical cable, and auto connection box were replaced without resolve.The console was rebooted, the gas was vented, and the tank replaced, without resolve.The balloon catheter was then replaced without resolve.The procedure was aborted with the patient under general anesthesia.No patient complications have been reported as a result of this event.

Brand Name
CRYOCONSOLE
Common Device Name
CARDIAC ABLATION PERCUTANEOUS CATHETER
Manufacturer (Section D)
PLEXUS MANUFACTURING SDN. BHD
bayan lepas free industrial zo
bayan lepas 11900
MY  11900
MDR Report Key8525002
Report Number3004593495-2019-00350
Device Sequence Number14152713
Product Code LPB
UDI-Device Identifier00643169946644
UDI-Public00643169946644
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
P020045
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number106A3
Device Catalogue Number106A3
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2019
Initial Report FDA Received Date04/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age71 YR